# SDR SIMA201017901

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 17,370 hours, 12,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 80165
- Condition: Discharged
- Location: Cabin
- Part time: 17,370 hours, 12,840 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3728 THE CREW REPORTED THAT THE EMERGENCY LIGHTS WERE INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY PACKS 1, 2, 3 AND 4 IAW CRJ AMM 33-51-17.  SERIAL NUMBERS OF THE BATTERIES ARE: 80165, 104960, 77291, 10493A.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
